# SDR ASAA2016050816659

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,622 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT AISLE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE. ACFT GROUNDED. R & R POWER SUPPLY FOR RT AFT AISLE EMERGENCY EXIT LIGHTS IAW AMM 33-51-06.  OPS CHECK GOOD.
